MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED

STRYKER-ENDOSCOPY LAKELAND 5300; LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Model Number H12LP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: - excessive force applied - contact with hard object or other improper handling (contact with cautery instrument) - insufficient structural integrity - shipping/handling damage or extreme conditions post distribution from stryker's sustainability solutions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.
 
Event or Problem Description
It was reported that the hassan h12lp broke into pieces during surgery.As reported, the pieces were not retrieved.An x-ray was not used to locate the pieces and a larger incision was not made to retrieve the pieces.The surgery was delayed as the team had to replace the item and inflate the abdominal cavity again.There was no other patient injury or medical intervention reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
This supplemental report serves to correct the fda registration number to 0001056128.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the cannula housing was received in halves with top and bottom housing fragments of adhered to both portions of the housing.Adhesive was found to be present.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports that the device met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: - excessive force applied - contact with hard object or other improper handling - insufficient structural integrity - shipping/handling damage or extreme conditions post distribution from stryker's sustainability solutions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description

Brand Name
NA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22006567
Report Number0002090040-2025-00031
Device Sequence Number13022323
Product Code NLM
UDI-Device Identifier00885825014261
UDI-Public00885825014261
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH12LP
Device Catalogue NumberH12LP
Device Lot Number16623425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/18/2025
07/14/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/24/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown